# SDR REXA2021082400572

- Difficulty date: July 17, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED ABOVE PULLY MOUNT BRACKET IN PREVIOUS REPAIR. - REPAIRED PAX DOOR AFT DRAG ANGLE IAW CRJ900 SRM 51-42-22-001-001-A01 AND AFT WEB (PAX DOOR) 3RD STIFFENER IAW EA CRJ952-11857, REV.IR DATE 7/8/21. WVAC EMP # 56399
